# SDR AALA20090423TUL20

- Difficulty date: April 4, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,033 hours, 31,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FORWARD GIRT BAR FITTING AT THE AFT SERVICE DOOR.  INSTALLED SERVICEABLE GIRT BAR SUPPORT BRACKET PER SRM 51-01-00.
